# SDR SWIA2024051000002

- Difficulty date: May 2, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N410SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000904
- Aircraft time: 4,662 hours, 3,730 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

RIGHT MAIN TIRE CAME APART ON LIFT OFF IN KBLI DAMAGING HYDRAULIC LINES IN RIGHT MAIN WHEEL WELL AREA (FLIGHT 3400 FILED CLOSED)ALL WORK DONE F FOLLOWING AML'S. PLEASE REFERENCE AML 1342049 FOR HYDRAULIC #2 0 QUANTITY. PLEASE REFERENCE AML 1342081 FOR IB GROUND SPOILER LEAK. PLEASE REFERENCE AML 1342083 FOR RH LOCKING STAY ASSEMBLY R&R. PLEASE REFERENCE AML 1342109 FOR TIRE REPLACEMENTS.  PLEASE REFERENCE AML 1342213 FOR HYDRAULIC 2 PRESSURE TUBE REPAIR. PLEASE REFERENCE AML 1342237 FOR HYDRAULIC 2 RETURN TUBE REPAIR. PLEASE REFERENCE AML 1342070 FOR TIRE BURST INSPECTION.
